# SDR SWAA2024041669481

- Difficulty date: April 1, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 867 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SUPPORT BRACKET BROKEN B.S. 867 STR 2R.   R & R THE SUPPORT BRACKET IAW SRM 51-40-02-0G-0, & DWG 146A7901, REV-.
